MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. 12G-SDI CABLE 8.5M

SHIRAKAWA OLYMPUS CO., LTD. 12G-SDI CABLE 8.5M
Model Number MAJ-2429
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
A field service engineer reported on behalf of the customer, that the serial digital interface (sdi) cable was producing image noise.The issue was found during preparation for use.There were no reports of patient harm.
 
Additional Manufacturer Narrative
Although the device was not returned for evaluation, an olympus field service engineer (fse) went onsite and confirmed the reported issue.The fse changed the cable out and there were no further issues.However, as the device was not returned to olympus for evaluation, a definitive root cause could not be determined.Olympus will continue to monitor field performance for this device.

Brand Name
12G-SDI CABLE 8.5M
Common Device Name
SDI CABLE
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20818927
Report Number3002808148-2024-11205
Device Sequence Number7804047
Product Code FET
UDI-Device Identifier04953170415630
UDI-Public04953170415630
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K222861
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 12/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAJ-2429
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2024
Initial Report FDA Received Date12/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown